# SDR VNAA0212024

- Difficulty date: December 19, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 18,780 hours, 16,542 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Harness
- Part number: 2342500000
- Part serial: 105
- Condition: Failed
- Part time: 18,576 hours, 16,130 cycles
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE AS WELL AS A PROXY SYSTEM FAIL AND PROXY BYPASS FAIL ON THE SYSTEM PAGE.  THE CREW EXECUTED A MISSED APPROACH AND CALLED MAINTENANCE CONTROL AND THE MESSAGES CLEARED.  DURING THE SECOND APPROACH, THE CREW AGAIN RECEIVED THE SAME MESSAGES, THE CREW COMPLIED WITH THE QUICK REFERENCE HANDBOOK AND THE MESSAGES CLEARED.  THE CREW DECLARED AN EMERGENCY AND FLIGHT 4106 LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE NOSE WHEEL ELECTRICAL HARNESS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
